| Model Number |
4004C0720 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a carotid-cavernous fistula (ccf) using penumbra coils 400 (pc400) and a px slim delivery microcatheter (px slim).During the procedure, the physician successfully placed two pc400s.While attempting to advance the third pc400, the physician experienced resistance, the coil got stuck and would not exit the distal tip of the microcatheter.The procedure ended at this point.There was no report of an adverse effect to the patient.